This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents


Hermansah -, Dedi Rosadi, Abdurakhman -, Herni Utami
A comparison of learning algorithms for seasonal time series forecasting using NARX model
J. Math. Comput. Sci., 11 (2021), 6638-6656
PDF

Thiti Gaketem
On interval valued fuzzy almost (m,n)-bi-ideal in semigroups
J. Math. Comput. Sci., 11 (2021), 6657-6665
PDF

Tawakalt Abosede Ayoola, Helen Olaronke Edogbanya, Olumuyiwa James Peter, Festus Abiodun Oguntolu, Kayode Oshinubi, Mutiu Lawal Olaosebikan
Modelling and optimal control analysis of typhoid fever
J. Math. Comput. Sci., 11 (2021), 6666-6682
PDF

S. Mahalakshmi, V. Piramanantham
Periodic solutions for an impulsive predator-prey model with Holling type functional response and time delays
J. Math. Comput. Sci., 11 (2021), 6683-6698
PDF

Anantachai Padcharoen, Phachara Saipara
New hybrid generalized weakly contractive mappings
J. Math. Comput. Sci., 11 (2021), 6699-6713
PDF

Sanhan Muhammad Salih Khasraw
On intersection graph of dihedral group
J. Math. Comput. Sci., 11 (2021), 6714-6728
PDF

T. A. Anake, S. O. Edeki, O. P. Ogundile
Approximate-analytical solutions of some classical Riccati differential equation using the Daftardar-Gejji Jafari method
J. Math. Comput. Sci., 11 (2021), 6729-6744
PDF

P. Sunitha, P. Sundari
Operations on bipolar interval valued anti intuitionistic fuzzy graph
J. Math. Comput. Sci., 11 (2021), 6745-6772
PDF

Bashiru Abubakari, Mohammed Muniru Iddrisu, Kwara Nantomah
On (p,q)-analogues of some generalized Opial’s integral inequalities
J. Math. Comput. Sci., 11 (2021), 6773-6785
PDF

Pooja G. Rajani, Arunkumar R. Patil
Construction of matrix product codes where defining matrix is generator matrix of some BCH code or RS code, using SageMath functions
J. Math. Comput. Sci., 11 (2021), 6786-6810
PDF

Rama Shanker, Kamlesh Kumar Shukla, Manoj Tiwari, Tekie Asehuen Leonida
A generalization of size-biased Poisson-Sujatha distribution and its applications
J. Math. Comput. Sci., 11 (2021), 6811-6828
PDF

Soumya Haridas, P. Subashini
A survey of different methods for automated diagnosis of cervical cancer in pap-smear image
J. Math. Comput. Sci., 11 (2021), 6829-6856
PDF

Duangkamon Kitkuan
Suzuki-type Z-contraction performance
J. Math. Comput. Sci., 11 (2021), 6857-6871
PDF

Priati Assiroj, Harco Leslie Hendric Spits Warnars, Edi Abdurachman, Achmad Imam Kistijantoro, Antoine Doucet
The implementation of memetic algorithm on image: a survey
J. Math. Comput. Sci., 11 (2021), 6872-6896
PDF

O.M. Parkash, Mukesh -
Trigonometric fuzzy entropic models and their applications towards maximum entropy principle
J. Math. Comput. Sci., 11 (2021), 6897-6909
PDF

Amer Dababneh, Amjed Zraiqat, Abdulkarim Farah, Hassan Al-Zoubi, Ma’Mon Abu Hammad
Numerical methods for finding periodic solutions of ordinary differential equations with strong nonlinearity
J. Math. Comput. Sci., 11 (2021), 6910-6922
PDF

Ferrer Osmin, Dominguez Jesus, De La Barrrera Arnaldo
Hyponormal operators in soft sets
J. Math. Comput. Sci., 11 (2021), 6923-6935
PDF

Mohammad Hailat
On the cordial labeling of certain trigraphs
J. Math. Comput. Sci., 11 (2021), 6936-6948
PDF

Paul Chataa, Farai Nyabadza, Samuel M. Naandam
Mathematical modelling of the transmission dynamics of hepatitis B virus in the presence of imperfect vaccination
J. Math. Comput. Sci., 11 (2021), 6949-6979
PDF

Afaf Dhafer Alqahtani, Khalid Ouarghi
On FI-cotorsion modules and dimensions
J. Math. Comput. Sci., 11 (2021), 6980-6998
PDF

Karuna Kaewnimit, Kamsing Nonlaopon, Somsak Orankitjaroen, Hwajoon Kim
The solutions of some certain non-homogeneous fractional integral equations
J. Math. Comput. Sci., 11 (2021), 6999-7014
PDF

K. Bhanu Chander, T. V. Pradeep Kumar
Coupled fixed points of generalized Suzuki type Z-contraction maps with rational expressions in b-metric spaces
J. Math. Comput. Sci., 11 (2021), 7015-7039
PDF

M. Jenisha, P. Chithra Devi
Continuous monotonic decomposition of jump graph of paths and complete graphs
J. Math. Comput. Sci., 11 (2021), 7040-7051
PDF

Manjeet Saini, Sanhan Muhammad Salih Khasraw, Amit Sehgal, Dalip Singh
On co-prime order graphs of finite abelian p-groups
J. Math. Comput. Sci., 11 (2021), 7052-7061
PDF

Meena Kumari Gurjar, Preeti Chhattry, Shobha Shukla
Pathway fractional integral operator associated with the j-generalized p-k Mittag-Leffler function
J. Math. Comput. Sci., 11 (2021), 7062-7071
PDF

K.U. Sreeja, P.B. Vinodkumar, P.B. Ramkumar
Independence polynomial of the Sierpinski gasket graph and the tower of Hanoi graph
J. Math. Comput. Sci., 11 (2021), 7072-7081
PDF

Chalermwut Comemuang, Pairat Janngam
Hybrid algorithm to Newton Raphson method and bisection method
J. Math. Comput. Sci., 11 (2021), 7082-7088
PDF

Naresh Ghorpade, H. R. Bhapkar
A novel k-mean clustering based graph cut for brain MR image segmentation
J. Math. Comput. Sci., 11 (2021), 7089-7104
PDF

Bhausaheb Rajba Sontakke, Shankar R. Raut
Analysis of fractional Kawahara and modified Kawahara equations based on Caputo-Fabrizio derivative operator
J. Math. Comput. Sci., 11 (2021), 7105-7125
PDF

D. Krishnaswamy, M. Velmurugan
On matrices whose Minkowski inverse is idempotent in Minkowski space
J. Math. Comput. Sci., 11 (2021), 7126-7139
PDF

M. Rajasekar, Angelina Geetha
Machine learning algorithm for information extraction from gynaecological domain in Tamil
J. Math. Comput. Sci., 11 (2021), 7140-7153
PDF

Bijoy Krishna Taid, Nazibuddin Ahmed, Subhrajit Sarma
Heat source and radiation absorption on unsteady MHD fluid flow over an infinite vertical plate embedded in a porous medium in presence of Soret effect
J. Math. Comput. Sci., 11 (2021), 7154-7169
PDF

Subrata Chakraborty, Sahana Bhattacharjee
Modeling proportion of success in high school leaving certificate examination-a comparative study of inflated unit Lindley and inflated beta distribution
J. Math. Comput. Sci., 11 (2021), 7170-7198
PDF

M. T. Somalatha, N. Shilpa, Touqeer Ahmed
Uniqueness of differential difference polynomials of L-functions and meromorphic functions sharing a polynomial
J. Math. Comput. Sci., 11 (2021), 7199-7208
PDF

V. Chinnadurai, S. Thayalan, A. Bobin
Multi-criteria decision-making in complex Fermatean fuzzy environment
J. Math. Comput. Sci., 11 (2021), 7209-7227
PDF

Touqeer Ahmed, N. Shilpa
Study of L-function using weakly weighted sharing defined over an extended Selberg class
J. Math. Comput. Sci., 11 (2021), 7228-7237
PDF

Huidrom Malemnganbi, M. Kuber Singh
A fuzzy leakage inventory model with shortage using triangular and trapezoidal fuzzy numbers
J. Math. Comput. Sci., 11 (2021), 7238-7252
PDF

Sujoy Das, Ranajoy Roy
Some topological properties of multi metric spaces
J. Math. Comput. Sci., 11 (2021), 7253-7268
PDF

Nozim Kurbonov, Komila Ibragimova
Numerical solution of the problem of gas filtration in porous media by the method of coordinate splitting
J. Math. Comput. Sci., 11 (2021), 7269-7286
PDF

Yuli Wibawati, Erfiani -, Bagus Sartono
Features development in machine learning model for non-invasive blood-glucose measurement
J. Math. Comput. Sci., 11 (2021), 7287-7301
PDF

A.A. Adeniji, I. Fedotov, M.Y. Shatalov, A.C. Mkolesia
Numerical investigation of the index of the vector field of Holling-Tanner model by the fast Fourier transform
J. Math. Comput. Sci., 11 (2021), 7302-7316
PDF

Uttam Kharde, Kalyanrao Takale, Shrikrishna Gaikwad
Numerical solution of time fractional drug concentration equation in central nervous system
J. Math. Comput. Sci., 11 (2021), 7317-7336
PDF

Anuja Sinha
Effect of thermal radiation on MHD three dimensional natural convective Couette flow in presence of thermo-diffusion and chemical reaction
J. Math. Comput. Sci., 11 (2021), 7337-7359
PDF

Phaisatcha Inpoonjai
On balanced edge product cordial graphs
J. Math. Comput. Sci., 11 (2021), 7360-7371
PDF

B. Praba, M. Logeshwari
Sentiment analysis using rough co-zero divisor graph
J. Math. Comput. Sci., 11 (2021), 7372-7383
PDF

Crankson Monica Veronica, Olotu Olusegun, Amegbey Newton, Afolabi Ayodeji Sunday
Mathematical modeling and stability analyses on the transmission dynamics of bacterial meningitis
J. Math. Comput. Sci., 11 (2021), 7384-7413
PDF

Parul Singh, Sushma Devi, Manoj Kumar
Some fixed point theorems in S-metric spaces with new contractive mappings
J. Math. Comput. Sci., 11 (2021), 7414-7430
PDF

Chanokgan Sahatsathatsana, Sattra Sahatsathatsana, Nirun Nitisuk
Bounds on Poisson approximation for the multicolour matching
J. Math. Comput. Sci., 11 (2021), 7431-7439
PDF

D. Anusha, S. Joseph Robin
The edge hop domination number of a graph
J. Math. Comput. Sci., 11 (2021), 7440-7452
PDF

K. Rajani Devi, V. Kiran, J. Niranjan Goud
Common fixed point theorem for two selfmaps of a G-metric space
J. Math. Comput. Sci., 11 (2021), 7453-7458
PDF

Abdelkarim Kari, Mohamed Rossafi, Hafida Massit
Some fixed point theorems on a C∗-algebra valued rectangular quasi-metric spaces
J. Math. Comput. Sci., 11 (2021), 7459-7475
PDF

Ismail Abdel Hamid Alabbadi, Jamila Jawdat
Mutual proximinality of two sets in Lp(µ, X)
J. Math. Comput. Sci., 11 (2021), 7476-7486
PDF

E. S. Shoukralla
Interpolation method for evaluating weakly singular kernels
J. Math. Comput. Sci., 11 (2021), 7487-7510
PDF

Tarun Kumar Garg, Prabhat Mittal
Logistics networks: a sparse matrix application for solving the transshipment problem
J. Math. Comput. Sci., 11 (2021), 7511-7522
PDF

Kumar Ragula, G.B.S.L. Soujanya
Numerical simulation of differential-difference equations with small delay in convective term and reaction term
J. Math. Comput. Sci., 11 (2021), 7523-7534
PDF

Ali Jaradat, Abdallah Al-Husban
The multi-fuzzy group spaces on multi-fuzzy space
J. Math. Comput. Sci., 11 (2021), 7535-7552
PDF

K.M. Dharmalingam
A note on cone metric spaces and common fixed point results for set-valued mappings with applications
J. Math. Comput. Sci., 11 (2021), 7553-7567
PDF

Geeta -, Anju Panwar
Data analysis of COVID-19 pandemic: a mathematical approach
J. Math. Comput. Sci., 11 (2021), 7568-7623
PDF

K.M. Dharmalingam, K. Valli
Solving necrotizing enterocolitis model by the Taylor series method
J. Math. Comput. Sci., 11 (2021), 7624-7633
PDF

Ali Atoom, Hamza Qoqazeh, Yousef Al-Qudah, Ali Jaradat, Nabeela Abu Alkishik
Pairwise Lindelo perfect functions
J. Math. Comput. Sci., 11 (2021), 7634-7648
PDF

J. Christy Jenifer, V. Kokilavani
On infra generalized #α-closed sets in infra topological spaces
J. Math. Comput. Sci., 11 (2021), 7649-7664
PDF

Sudhanshu Kumar Biswas, Uttam Ghosh, Susmita Sarkar
Transmission dynamics of zika virus in presence of vertical transmission and some preventive measures
J. Math. Comput. Sci., 11 (2021), 7665-7698
PDF

Pranjal Kumar Ray, Rajshekhar Roy Baruah
An interacting and non-interacting two-fluid scenario for dark energy models in five dimensional Kaluza-Klein space time
J. Math. Comput. Sci., 11 (2021), 7699-7716
PDF

D. Krishnaswamy, V. Vijayaselvi
Hartwig’s triple reverse order law for the core inverse in C∗-algebras
J. Math. Comput. Sci., 11 (2021), 7717-7727
PDF

S. K. Vaidya, D. M. Vyas
Eccentric domination number of some cycle related graphs
J. Math. Comput. Sci., 11 (2021), 7728-7753
PDF

Mozart Umba Nsuami, Peter Joseph Witbooi
A stochastic model for COVID-19 with a highly effective vaccine
J. Math. Comput. Sci., 11 (2021), 7754-7772
PDF

Faraji Mohamed Tiraga, Lord Clifford Kavi, Nancy Ann Neudauer
Comparing small world network and traditional models of Marburg virus disease
J. Math. Comput. Sci., 11 (2021), 7773-7792
PDF

Santoshi Alawa, Аklesh Раriyа, Nidhi Asthana, Prerna Pathak
Common fixed point of Kannan and weak contractive type mappings on a modular metric space endowed with a graph
J. Math. Comput. Sci., 11 (2021), 7793-7804
PDF

Archana Mourya, Kalyanrao Takale, Shrikisan Gaikwad
Numerical solution of stochastic time fractional heat transfer equation with additive noise
J. Math. Comput. Sci., 11 (2021), 7805-7820
PDF

Archana Kumari Prasad, S.S. Thakur
On soft quasi R0-spaces
J. Math. Comput. Sci., 11 (2021), 7821-7831
PDF

Vusala Ambethkar, Lakshmi Rani Basumatary
Heat transfer analysis of forced convective flow within an enclosure
J. Math. Comput. Sci., 11 (2021), 7832-7843
PDF

Hamid Faraj, Mohamed Rossafi, Brahim Moalige, Samir Kabbaj, Abdeslam Touri
Dual continuous k-frames in Hilbert spaces
J. Math. Comput. Sci., 11 (2021), 7844-7856
PDF

Mustafa Kamal
A randomized response model based on blank card and geometric distribution to estimate sensitive proportion
J. Math. Comput. Sci., 11 (2021), 7857-7871
PDF

Rania Saadeh
Numerical solutions of fractional convection-diffusion equation using finite-difference and finite-volume schemes
J. Math. Comput. Sci., 11 (2021), 7872-7891
PDF

Ahad Khalid Naji Alshammari, Sid Ahmed Ould Beinane, Maawiya Ould Sidi
Regional boundary controllability of the gradient of semi-linear parabolic systems
J. Math. Comput. Sci., 11 (2021), 7892-7905
PDF

Sujoy Das, Ranajoy Roy
Multi linear operator on multi normed linear space
J. Math. Comput. Sci., 11 (2021), 7906-7920
PDF

Krishnajyothi Nath, Deepjan Gohain, Neelutpol Gogoi, B.K. SINGH
Study of imputation based generalized classes of dual to product cum dual to ratio estimators for missing data in two-phase sampling
J. Math. Comput. Sci., 11 (2021), 7921-7938
PDF

V. Chinnadurai, S. Madhanraj
Cubic picture fuzzy soft matrices
J. Math. Comput. Sci., 11 (2021), 7939-7955
PDF

Fuad A. A. Awwad
Assessment of the graduates' skills environment for job performance: structural equation modeling
J. Math. Comput. Sci., 11 (2021), 7956-7970
PDF

Alan Prahutama, Arief Rachman Hakim, Dwi Ispriyanti, Hasbi Yasin, Budi Warsito
Geographically weighted negative bivariate binomial regression for modelling the number of dengue diseases and their mortality in East Nusa Tenggara, Indonesia
J. Math. Comput. Sci., 11 (2021), 7971-7990
PDF

Alpa Singh Rajput, Jyoti Pandey Bajpai, S. S. Thakur
Soft set β-connected mappings
J. Math. Comput. Sci., 11 (2021), 7991-8007
PDF

S. Jaya, B. Lakshmi
Stochastic decomposition of the M/M/1 queue with environment dependent working vacation
J. Math. Comput. Sci., 11 (2021), 8008-8020
PDF

T.G. Thange, S.S. Gangane
Distributional Henstock-Kurzweil integral for fourth order nonlinear boundary value problems
J. Math. Comput. Sci., 11 (2021), 8021-8033
PDF

Ichlasul Amal, Tarno -, Suparti -
Crude palm oil price prediction using multilayer perceptron and long short-term memory
J. Math. Comput. Sci., 11 (2021), 8034-8045
PDF

Shalini Nagpal, Sushma Devi, Manoj Kumar
Fixed point results for various contractive conditions in b-multiplicative metric space
J. Math. Comput. Sci., 11 (2021), 8046-8066
PDF

Arun Ghanwat, Shrikrishna Gaikwad
Kamal transform for integrable Boehmians
J. Math. Comput. Sci., 11 (2021), 8067-8074
PDF

Jirapong Mekwian, Nareupanat Lekkoksung
Hybrid ideals in ordered semigroups and some characterizations of their regularities
J. Math. Comput. Sci., 11 (2021), 8075-8094
PDF

Mariam Al-Moqbali, Ibrahim M. ELmojtaba, Nasser Al-Salti
Effect of predators' behavior on prey-predator interaction
J. Math. Comput. Sci., 11 (2021), 8095-8123
PDF

Nisha Kataria Budhwar, Sunita Daniel
Modeling, analysis and optimal control of vector-borne diseases with awareness factor
J. Math. Comput. Sci., 11 (2021), 8124-8145
PDF



 

Copyright ©2021 JMCS